Cocyclic binary and non-binary codes

Rao, A 2004, 'Cocyclic binary and non-binary codes', Mathematics Student, vol. 73, pp. 145-156.

Document type: Journal Article
Collection: Journal Articles

Title Cocyclic binary and non-binary codes
Author(s) Rao, A
Year 2004
Journal name Mathematics Student
Volume number 73
Start page 145
End page 156
Total pages 12
Publisher Indian Mathematical Society, India
Abstract Abstract not available
Subject Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Coding and Information Theory
Keyword(s) cocyclic binary codes
cocyclic non-binary codes
Copyright notice © 2004 Indian Mathematical Society
ISSN 0025-5742
Version Filter Type
Access Statistics: 120 Abstract Views  -  Detailed Statistics
Created: Mon, 06 Dec 2010, 14:11:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us